Alert archive / New York / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 50, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 14, 2015, 4:18 PM EDT for Allegany County, Livingston County, Wyoming County, New York. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 4:18 PM EDT (20:18 UTC)
- Expired
- Jul 14, 2015, 4:52 PM EDT
- In force
- 34 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
Counties Allegany County, NY, Livingston County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 89 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 4:20 PM EDT | TSTM WND DMG | 2 Ne West Almond, NY | STORM SURVEY FOUND DOZENS OF DOWNED TREES ORIENTED IN THE SAME DIRECTION FROM THE EASTERN END OF PERCH ROAD EAST-NORTHEAST TO NEAR THE INTERSECTION OF COUNTY ROAD 2A AND KARR VALLEY ROAD. THIS DAMAGE WAS CONSISTENT WITH A MICROBURST AND NOT A TORNADO. |
| Jul 14, 4:21 PM EDT | TSTM WND DMG | 2 Ssw Dalton, NY | TREES AND WIRES DOWN |
| Jul 14, 4:31 PM EDT | TSTM WND DMG | Canaseraga, NY | TREES AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.3 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
353
WUUS51 KBUF 142018
SVRBUF
NYC003-051-121-142115-
/O.NEW.KBUF.SV.W.0050.150714T2018Z-150714T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
418 PM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LIVINGSTON COUNTY IN WESTERN NEW YORK...
NORTHERN ALLEGANY COUNTY IN WESTERN NEW YORK...
SOUTHEASTERN WYOMING COUNTY IN WESTERN NEW YORK...
* UNTIL 515 PM EDT
* AT 417 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR HOUGHTON...OR 17 MILES SOUTH OF LETCHWORTH STATE
PARK...AND MOVING NORTHEAST AT 20 MPH. HALF INCH HAIL MAY ALSO
ACCOMPANY THE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
DANSVILLE...LETCHWORTH STATE PARK...ALFRED...MOUNT MORRIS...
BELFAST...HOUGHTON...PORTAGEVILLE AND GROVELAND.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 390 BETWEEN EXITS 4 AND 7.
INTERSTATE 86 BETWEEN EXITS 31 AND 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4247 7829 4278 7786 4258 7757 4258 7766
4253 7766 4253 7772 4228 7774 4213 7792
TIME...MOT...LOC 2017Z 241DEG 16KT 4242 7810
$$
MITCHELL1 follow-up statement
368
WWUS51 KBUF 142052
SVSBUF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
452 PM EDT TUE JUL 14 2015
NYC003-051-121-142101-
/O.CAN.KBUF.SV.W.0050.000000T0000Z-150714T2115Z/
LIVINGSTON NY-ALLEGANY NY-WYOMING NY-
452 PM EDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LIVINGSTON...NORTHERN
ALLEGANY AND SOUTHEASTERN WYOMING COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4247 7829 4278 7786 4258 7757 4258 7766
4253 7766 4253 7772 4228 7774 4213 7792
TIME...MOT...LOC 2049Z 241DEG 16KT 4249 7792
$$
MITCHELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:14 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 14, 3:14 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
314 PM EDT TUE JUL 14 2015
.SYNOPSIS...
LOW PRESSURE OVER SOUTHERN ONTARIO WILL MOVE SOUTHEASTWARD
THROUGH THIS EVENING. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH
THE LOW WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL IN
A SHORT PERIOD OF TIME. HIGH PRESSURE WILL BUILD INTO THE REGION
WEDNESDAY FROM THE UPPER GREAT LAKES. THE HIGH WILL MOVE TO
NORTHERN NEW ENGLAND BY FRIDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
LOW PRESSURE OVER SOUTHERN ONTARIO WILL DRIFT SOUTHEASTWARD
THROUGH THIS EVENING. CONVECTION OVER WESTERN NEW YORK PRODUCING
HEAVY RAINFALL OVER FLOOD SENSITIVE AREAS. ANY BREAKS IN CLOUD
COVER THE REST OF THE AFTERNOON WILL INCREASE POTENTIAL FOR NEW
CONVECTION TO DEVELOP IN FINGER LAKES/NORTH COUNTRY OR SUSTAIN
CONVECTION MOVING EASTWARD FROM NIAGARA FRONTIER/WESTERN SOUTHERN
TIER.
AS THE LOW PIVOTS ACROSS WESTERN AND CENTRAL NEW YORK/PENNSYLVANIA
LATER THIS AFTERNOON /AHEAD OF THE MAIN SURFACE FRONT/ THE STEERING
FLOW WILL BECOME ALMOST STAGNANT... WHICH WOULD ALLOW ANY HEAVY RAIN
PRODUCING THUNDERSTORMS TO BECOME NEARLY STATIONARY. PWATS ARE
AROUND 1.5 INCHES... HOWEVER THE SLOW STORM MOTIONS ALONG WITH
TRAINING STORMS COULD RESULT IN LOCALIZED FLASH FLOODING. WILL
CONTINUE THE FLASH FLOOD WATCH FOR THE FORECAST AREA THROUGH THIS
EVENING.
TONIGHT...THE SURFACE COLD FRONT WILL SWEEP ACROSS THE AREA FROM
NORTHWEST TO SOUTHEAST...MARKING THE ENTRANCE OF A COOLER AND
DRIER AIRMASS WHICH WILL PREVAIL THROUGH MID-WEEK. OVERNIGHT LOWS
WILL BOTTOM OUT IN THE LOWER 60S WITH DEW POINTS FALLING INTO THE
MID 50S BY MORNING WITH THE DRIER AIRMASS WORKING INTO THE AREA.
CLOUDS WILL ACCORDINGLY CLEAR OUT FOLLOWING THIS PATTERN AS WELL.
SOME LOW CLOUDS WILL LIKELY LINGER LONGEST IN THE UPSLOPE AREAS OF
THE SOUTHERN TIER. OTHERWISE...WINDS WILL PICK UP OUT OF THE
NORTH LATE TONIGHT BEHIND THE COLD FRONT.
THE LOW WILL EXIT OFF THE EASTERN SEABOARD ON WEDNESDAY. CLOUDS WILL
BEGIN TO BREAK FOR SOME SUNSHINE BY MIDDAY ON THE LAKE
PLAINS...WHILE THE UPSLOPE FLOW FORCES CLOUDS TO LINGER LONGER
ACROSS THE HIGHER TERRAIN OF THE SOUTHERN TIER AND FINGER LAKES.
CLOUDS WILL THIN ALL AREAS BY AFTERNOON AS A STRONG PUSH OF DRIER
AIR MOVES SOUTH OUT OF ONTARIO AND QUEBEC. LOW LEVEL COLD ADVECTION
WILL BRING A COOLER AND MUCH LESS HUMID AIRMASS INTO THE REGION.
EXPECT HIGHS ONLY IN THE LOWER 70S ACROSS LOWER ELEVATIONS AND UPPER
60S ACROSS HIGHER TERRAIN.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE WILL SETTLE ACROSS THE REGION WEDNESDAY NIGHT AND
THURSDAY. THE COOL/DRY AIRMASS WILL ALLOW FOR GOOD RADIATIONAL
COOLING WEDNESDAY NIGHT WITH MID 50S ON THE LAKE PLAINS AND MID TO
UPPER 40S IN THE COOLER SOUTHERN TIER VALLEYS AND TUG HILL REGION.
ON THURSDAY EXPECT NEARLY FULL SUNSHINE BESIDES A FEW DIURNAL
CUMULUS DURING THE MIDDAY AND AFTERNOON ALONG AND INLAND FROM LAKE
BREEZE BOUNDARIES. HIGHS WILL BE IN THE MID 70S IN MOST AREAS...BUT
A FEW DEGREES COOLER SOUTH OF THE LAKES AND ACROSS HIGHER ELEVATIONS.
DRY WEATHER WILL CONTINUE THROUGH THURSDAY NIGHT AS HIGH PRESSURE
DRIFTS EAST ACROSS NEW ENGLAND. TEMPERATURES WILL BE 3 TO 5 DEGREES
WARMER THAN WEDNESDAY NIGHT WITH SOUTHERLY WINDS PICKING UP A BIT
LATE IN THE NIGHT.
A WEAK SHORTWAVE WITH A WAVE OF SURFACE LOW PRESSURE WILL TRACK
ACROSS THE UPPER LAKES ON FRIDAY. THIS WILL LIFT A WARM FRONT ACROSS
THE REGION....WHICH WILL ADVECT WARMER AND MORE MOIST AIR INTO THE
REGION. MID-LEVEL WARM AIR ADVECTION WILL RESULT IN A CLOUD COVER
WHICH WILL LIFT ACROSS THE REGION AND MAY PRODUCE A SPRINKLE OR
STRAY SHOWER. IF SKIES CLEAR FAST ENOUGH...INSTABILITY MAY DEVELOP
BEHIND THIS FRONT ACROSS WESTERN PORTIONS OF THE CWA...WITH A FEW
THUNDERSTORMS ALSO POSSIBLE. MODEL GUIDANCE DIFFERS WITH THE 00Z
ECMWF/12Z NAM WETTER THAN THE 12Z GFS/GGEM GUIDANCE. FORECAST WILL
USE A CONSENSUS OF AVAILABLE GUIDANCE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
SATURDAY THROUGH MONDAY A SERIES OF WEAK MID LEVEL VORTICITY MAXIMA
AND SURFACE FEATURES WILL CROSS THE GREAT LAKES REGION. EACH OF
THESE DIFFICULT TO TIME FEATURES WILL BE CAPABLE OF PRODUCING
SCATTERED SHOWERS AND STORMS...ALONG WITH ANY DIURNAL ACTIVITY THAT
DEVELOPS ON LOCAL BOUNDARIES. THIS PERIOD WILL ALSO BE VERY WARM AND
SULTRY...WITH HIGHS WELL INTO THE 80S AND LOWS IN THE UPPER 60S TO
LOWER 70S ON THE LAKE PLAINS. SOME OF THE WARMER GENESEE VALLEY
LOCATIONS MAY APPROACH 90F IF THE COVERAGE OF SHOWERS AND STORMS
REMAINS SMALL. GFS FORECAST DEWPOINTS REACH NEAR 70F OVER THE
WEEKEND...MAKING FOR VERY UNCOMFORTABLE HUMIDITY.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
LOW PRESSURE OVER SOUTHERN ONTARIO WILL PRODUCE SCATTERED
CONVECTION ACROSS ALL AREAS THROUGH THIS EVENING. CEILINGS IN
PRECIP WILL BE 1-2K FT WITH VSBY 3-5SM. CEILING AND VSBY LOWER IN
STRONGER CONVECTION. IN RAIN FREE AREAS...EXPECT SCATTERED CLOUDS
AND UNRESTRICTED VSBY.
BY TONIGHT...CIGS WILL LOWER ALONG A BEHIND A COLD FRONT...
PRODUCING A PERIOD OF MVFR/IFR CONDITIONS ACROSS THE FORECAST
AREA... WITH LOWEST CIGS ACROSS THE SOUTHERN TIER. WINDS WILL SHIFT
TO THE NORTH AND PICK UP TO 10 TO 15 KNOTS. DRIER AIR WILL MOVE INTO
THE AREA FROM NORTHWEST TO SOUTHEAST EARLY WEDNESDAY MORNING
SCOURING OUT THE LOW CLOUDS.
ANY LOW CLOUDS WILL DISSIPATE BY LATE MORNING ON WEDNESDAY...OTHERWISE
VFR.
OUTLOOK...
WEDNESDAY NIGHT THROUGH SUNDAY...OTHER THAN VALLEY FOG WEDNESDAY
NIGHT IN THE SOUTHERN TIER...VFR THROUGH THE PERIOD.
&&
.MARINE...
LOW PRESSURE WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS
THROUGH THIS EVENING WITH AREAS OF FOG. A COLD FRONT WILL CROSS THE
LOWER GREAT LAKES TONIGHT WITH STIFF NORTHERLY WINDS PREVAILING
BEHIND THE FRONT THROUGH THE DAY WEDNESDAY. WIND AND WAVES ARE
EXPECTED TO BUILD TO SMALL CRAFT ADVISORY LEVELS TONIGHT THROUGH
WEDNESDAY BEFORE DIMINISHING WEDNESDAY NIGHT. THURSDAY AND FRIDAY
WILL BE TRANQUIL UNDER HIGH PRESSURE.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NYZ001>008-
010>014-019>021-085.
MARINE...SMALL CRAFT ADVISORY FROM 2 AM TO 2 PM EDT WEDNESDAY FOR
LEZ040-041.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 2 PM
EDT WEDNESDAY FOR LOZ030-042>045.
&&
SYNOPSIS...FRANKLIN
NEAR TERM...FRANKLIN
SHORT TERM...APFFEL
LONG TERM...APFFEL/HITCHCOCK
AVIATION...FRANKLIN
MARINE...FRANKLINHazardous weather outlook, Jul 14, 5:08 AM EDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 508 AM EDT TUE JUL 14 2015 NYZ001>008-010>014-019>021-085-150915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 508 AM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-150915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 508 AM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
In the hours before
Special weather statement, Jul 14, 2:25 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 225 PM EDT TUE JUL 14 2015 NYZ020-141915- CATTARAUGUS- 225 PM EDT TUE JUL 14 2015 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CATTARAUGUS COUNTY... AT 222 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS 9 MILES NORTHWEST OF ALLEGANY STATE PARK...MOVING EAST AT 25 MPH. TORRENTIAL DOWNPOURS PRODUCING RAINFALL RATES IN EXCESS OF AN INCH PER HOUR...AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS LINE OF STORMS. LOCATIONS IMPACTED INCLUDE... OLEAN...SALAMANCA...ALLEGANY STATE PARK...ASHFORD...ALLEGANY... FRANKLINVILLE...ST. BONAVENTURE...WESTON MILLS...HINSDALE AND GREAT VALLEY. THIS INCLUDES INTERSTATE 86 BETWEEN EXITS 16 AND 27. TORRENTIAL RAINFALL WITH THIS STORM MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4200 7902 4235 7903 4235 7831 4200 7831 TIME...MOT...LOC 1822Z 269DEG 22KT 4214 7890 MITCHELL
Local storm report, Jul 14, 2:37 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
237 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM FLASH FLOOD CASSADAGA 42.34N 79.32W
07/14/2015 CHAUTAUQUA NY LAW ENFORCEMENT
FRISBEE ROAD CLOSED DUE TO FLASH FLOODING
0210 PM FLASH FLOOD WESTFIELD 42.32N 79.58W
07/14/2015 CHAUTAUQUA NY LAW ENFORCEMENT
MCKINLEY ROAD CLOSED DUE TO FLOODING
0210 PM FLASH FLOOD SILVER CREEK 42.54N 79.17W
07/14/2015 CHAUTAUQUA NY LAW ENFORCEMENT
BASEMENTS IN SILVER CREEK FLOODED
0210 PM FLASH FLOOD 5 W STOCKTON 42.32N 79.46W
07/14/2015 CHAUTAUQUA NY LAW ENFORCEMENT
WALKER ROAD CLOSED DUE TO FLOODING.
&&
EVENT NUMBER BUF1500227
EVENT NUMBER BUF1500228
EVENT NUMBER BUF1500229
EVENT NUMBER BUF1500230
DKSpecial weather statement, Jul 14, 2:42 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
242 PM EDT TUE JUL 14 2015
NYZ006>008-141945-
LEWIS-JEFFERSON-OSWEGO-
242 PM EDT TUE JUL 14 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN LEWIS...
OSWEGO AND SOUTHWESTERN JEFFERSON COUNTIES...
AT 239 PM EDT...AN AREA OF STRONG THUNDERSTORMS PRODUCING TORRENTIAL
DOWNPOURS WAS LOCATED ACROSS SOUTHERN AND CENTRAL OSWEGO
COUNTY...AND MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
OSWEGO...STONY POINT...LOWVILLE...PULASKI...CENTRAL SQUARE...ADAMS...
REDFIELD...SELKIRK SHORES STATE PARK...BARNES CORNERS AND SOUTHWICK
BEACH STATE PARK.
THIS INCLUDES INTERSTATE 81 BETWEEN EXITS 32 AND 43.
TORRENTIAL RAINFALL OCCURRING WITH THESE STORMS MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 4345 7568 4348 7582 4333 7589 4315 7588
4327 7621 4321 7621 4342 7652 4352 7642
4353 7624 4365 7615 4367 7620 4366 7620
4382 7623 4384 7630 4388 7627 4390 7622
4385 7620 4392 7612 4385 7545
TIME...MOT...LOC 1839Z 229DEG 21KT 4346 7616
MITCHELLLocal storm report, Jul 14, 3:05 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
305 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD PERRYSBURG 42.46N 79.00W
07/14/2015 CATTARAUGUS NY COOP OBSERVER
WATER IN BASEMENTS
0250 PM FLASH FLOOD GOWANDA 42.46N 78.94W
07/14/2015 CATTARAUGUS NY LAW ENFORCEMENT
JOHNSON STREET CLOSED DUE TO FLOODING
0250 PM FLASH FLOOD GOWANDA 42.46N 78.94W
07/14/2015 CATTARAUGUS NY LAW ENFORCEMENT
ALDRICH STREET CLOSED DUE TO FLOODING
0250 PM FLASH FLOOD GOWANDA 42.46N 78.94W
07/14/2015 CATTARAUGUS NY LAW ENFORCEMENT
CHAPEL STREET CLOSED DUE TO FLOODING
&&
EVENT NUMBER BUF1500231
EVENT NUMBER BUF1500232
EVENT NUMBER BUF1500233
EVENT NUMBER BUF1500234
DKLocal storm report, Jul 14, 3:07 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
307 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD PERRYSBURG 42.46N 79.00W
07/14/2015 CATTARAUGUS NY COOP OBSERVER
WATER FLOWING INTO BASEMENTS
&&
CORRECTED REMARKS
EVENT NUMBER BUF1500231
DKLocal storm report, Jul 14, 4:03 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
403 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLASH FLOOD SILVER CREEK 42.54N 79.17W
07/14/2015 CHAUTAUQUA NY DEPT OF HIGHWAYS
RT 20 EAST AND WEST AT HOWARD STREET... PARKWAY STREET
AND PARKWAY STREET CLOSED DUE TO FLOODING.
&&
EVENT NUMBER BUF1500235
ARThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 11:58 PM EDT | Special Weather Statement | BUF | Chautauqua | 92 min |
| Jul 14, 12:20 AM EDT | Flash Flood Warning | BUF | Chautauqua | 4 hr |
| Jul 14, 4:03 AM EDT | Areal Flood Warning | BUF | Chautauqua | 6 hr |
| Jul 14, 4:10 AM EDT | Flash Flood Watch | BUF | Allegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 10 more | 21 hr |
| Jul 14, 4:16 AM EDT | Small Craft Advisory | BUF | 35 hr | |
| Jul 14, 8:40 AM EDT | Special Weather Statement | BUF | Chautauqua | 20 min |
| Jul 14, 9:22 AM EDT | Special Weather Statement | BUF | Chautauqua | 23 min |
| Jul 14, 9:27 AM EDT | Special Weather Statement | BUF | Chautauqua | 18 min |
| Jul 14, 9:50 AM EDT | Flash Flood Warning | BUF | Cattaraugus, Chautauqua, Erie | 4 hr |
| Jul 14, 1:47 PM EDT | Flash Flood Warning | BUF | Cattaraugus, Chautauqua, Erie | 3 hr |
| Jul 14, 2:25 PM EDT | Special Weather Statement | BUF | Cattaraugus | 50 min |
| Jul 14, 2:42 PM EDT | Special Weather Statement | BUF | Oswego | 63 min |
| Jul 14, 3:04 PM EDT | Flash Flood Warning | BUF | Allegany, Cattaraugus, Erie, Wyoming | 3 hr |
| Jul 14, 3:23 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 67 min |
| Jul 14, 3:52 PM EDT | Flash Flood Warning | BUF | Allegany, Cattaraugus, Livingston, Wyoming | 3 hr |
| Jul 14, 4:19 PM EDT | Tornado Warning | BUF | Allegany | 26 min |
| Jul 14, 5:24 PM EDT | Areal Flood Warning | BUF | Allegany, Cattaraugus, Chautauqua, Erie | 5 hr |
| Jul 14, 7:51 PM EDT | Flash Flood Warning | BUF | Cattaraugus | 3 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.